>

Thursday, December 18, 2008

US blog friends - Help me addressing a message to US Wyeth

Dear blog friends,

I would like to ask for your help. As I've already reported here I'm feeling terrible side effects because Effexor tablets are no longer available on Brazilian market and last year I was forced to take the XR capsules. At the beginning side effects I already felt got worse. Now I'm feeling more side effects. The worse is the dizziness. It's almost impossible to know when it's going to happen and I've already done all kind of exams and my GP can't find a way to help me. My psychiatrist agrees that I have to low the dose I'm taking -150 mg - but he doesn't know how to help me taper it without the tablets.
I've already tried to talk to Wyeth in Brazil but it's useless.
I would be very grateful if any of you could send the message below through this page of US Wyeth.
Thank you very, very much.


Dear Sirs,

I have already wrote to Wyeth in the Brazilian site but I'm finding difficulties to have answers. So I'm trying to talk to US Wyeth not asking for medical advise but to raise this serious problem Brazilians consumers are facing not because of any Brazilian regulatory issue but because Wyeth has decided to take away from the Brazilian market Effexor tablets.
I'm relying on some US citizens to help me and using the only contact that US Wyeth have on it's site.
Last year my psychiatrist informed me that Effexor tablets were going out of Brazilian market and that I was forced to change to the XR capsules.
I've started taking the XR version and not only old side effects got worse but I started felling new side effects. For the last ten months I have migraines, tinnitus and constant dizziness which is affecting my life in a terrible way as well as other side effects.
I have to low my dose but it's not possible to taper the XR capsules.
Wyeth has already advised the Brazilian regulatory agency, ANVISA, that Effexor tablets are no longer be on the market.
Since the withdrawal from Effexor has to be done very slowly and it's impossible to withdraw 37,5 mg without cutting the tablet I would like to know what is the method Wyeth has planned for Brazilians for the withdrawal process because me and my physician don't know how to do it.
The tablets are available on US market, UK and other countries. I cannot buy it online from an US pharmacy because it would cost me the double and I don't have credit card.
Sincerely yours,
Ana Lima

6 comments:

Gianna said...

done Ana,
I sent them your email address and told them they could also write to me directly or phone me here...

I can call you if you need me to...I have Skype and it only costs 2 cents a minute...

best of luck to you.

Ana said...

Thank you so much Gianna!
I cannot use Skype because this computer is old (Windows 98 - LOL) has no sound and... it's a junk... .
You have helped me a lot.
Perhaps other people too if they put the tablets back on the market.
We can try.

Gianna said...

ana,
if I use skype to call you HOME it's 2 cents a minute.

Ana said...

Oops! My mistake.
I'm sending you an e-mail.
You want to laugh at my accent! lol

mentaldimensions said...

Did you see the latest news about Wyeth Pharmaceuticals?
Sen. Grassley Sends Letters to Wyeth, Medical Communications Firm Seeking Information About Journal Article

"Senate Finance Committee ranking member Chuck Grassley (R-Iowa) on Friday sent separate letters to Wyeth and DesignWrite, a New Jersey-based medical communication company, to request information about payments that Wyeth allegedly made to DesignWrite to ghostwrite medical journal articles about its hormone-replacement therapy drug Prempro, the New York Times reports. The letters are a part of a broader ongoing congressional probe into the relationship and influence that the pharmaceutical industry might have on physicians and the health care industry (Wilson, New York Times, 12/13)..."

Wyeth’s Use of Medical Ghostwriters Questioned
Ghostwriting: an old and venerable practice

Ana said...

Yes!
I've seen that but I didn't have time to write on this.
Thank you for reminding me.